I never had any problem processing milk products until recently. I am 34 years old. Now I get gas and bloating if I have even a small amount of dairy. Could I be lactose intolerant now?
17 Mar 2013
You probably had small signs that you didn't notice along the way, but yes that's what happened to me. After years of being able to have milk and dairy products, I suddenly started to have severe gas, bloating and cramps; sometimes even diarrhea. It can be tested but what I did was not have any dairy for awhile, then when I was feeling very healthy and no other problems, I had about 1/2 a cup of milk. Yup my self test worked within 20 to 30 minutes I had the answer, I'm lactose intolerant.
28 Nov 2013
Have you ever been exposed to Salmonella? This can destroy the ability of your body to produce lactese, which is necessary to process lactose. This has recently happened to my son. He did not realize he had been exposed to Salmonella, so was not treated for it. There is no 100% accurate test to see if this is the case, it is merely a process of omitting dairy and seeing if your symptoms improve. Unfortunately, we are finding there is a lactose component to many, many foods, and medications. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... digest any food that is known to cause flatulence in most people, mainly cabbage, eggs, and pulses. If I eat any food that has a trace of lactose ...
2 answers • 5 Oct 2009
Why are some types of tables 'gastroprotected'? Is gastroprotection necessary for tablets containing
... lactase and/or probiotics for the treatment of lactose intolerance? Thanks
0 answers • 28 Jan 2012
My stomach has been hurting for about 5 days now (which has happened before, I have seen a doctor to talk about IBS and I am lactose intolerant) but ...
1 answer • 28 Jun 2013
... lactose intolerance, including stomach pain, horrible gas rumbling in my guts, nausea, and a feeling of generally being unwell. Is this connected?
1 answer • 17 Oct 2013
I am taking 20mg Lisinopril a day in the morning and have for several years. I suddenly am having problems with bloating, gas and diarhhea and foot ...
1 answer • 18 Nov 2013